BibTeX record journals/ipl/Akman87

download as .bib file

@article{DBLP:journals/ipl/Akman87,
  author    = {Varol Akman},
  title     = {An Algorithm for Determining an Opaque Minimal Forest of a Convex
               Polygon},
  journal   = {Inf. Process. Lett.},
  volume    = {24},
  number    = {3},
  pages     = {193--198},
  year      = {1987},
  url       = {http://dx.doi.org/10.1016/0020-0190(87)90185-2},
  doi       = {10.1016/0020-0190(87)90185-2},
  timestamp = {Fri, 08 Jul 2011 12:13:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/Akman87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}